# SDR ASAA2024011047459

- Difficulty date: January 10, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 18,585 hours, 5,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810729
- Part serial: NSN
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL #221BF HAS SURFACE DELAMINATION. GROUNDED - YES. REPAIRED FLOOR PANEL #221BF PN: 141A5810-729 IAW B737-900 SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0.
